• Red Spots on chest

    Asked by cheygrl on Friday, June 1, 2018

    Red Spots on chest

    In the past month, I have developed red spots all over my chest. They do not itch. Dr at first said they were veins popping up because of my low platelets. I am also anemic. When I met with her yesterday, she said they were there because of the radiation I have had. My breast radiation was in early 2014! I also had whole brain radiation in 2015. My chemo is Kadcyla. Has anyone experienced red spots appearing out of nowhere? What did your Dr say and what did you do about them? Thank you!

    7 Answers from the Community

    7 answers
    • JudyW's Avatar
      JudyW

      I'm answering on your second post.

      over 3 years ago
    • Role's Avatar
      Role

      I have them from the radiation. I am not finished with my treatment yet.

      over 3 years ago
    • gpgirl70's Avatar
      gpgirl70

      I have them appear from time to time and I had radiation in 2015. The radiation area is very sensitive to any lotions or creams as well. Some cause me to break out. I went to my dermatologist because I have the red spots as well as gray scaly patches. My dermatologist said neither were anything to worry about. If you are at all concerned, get an opinion from a dermatologist just to be sure. Obviously, my red spots could be an entirely different issue.

      over 3 years ago
    • cheygrl's Avatar
      cheygrl

      Thank you for your answers. My oncologist said they were from radiation, but I couldn't believe they took so long to appear. It doesn't look good for summertime!

      over 3 years ago
    • LymphActivist's Avatar
      LymphActivist

      You can find out more about the long-term effects of breast irradiation at http://www.lymphactivist.org/breast_lymphedema_for_therapists.pdf

      The delayed effects are recognized in the diagnosis of "delayed breast cellulitis", which you can read about in the presentation and in the referenced journal articles.

      over 3 years ago
    • Kerry's Avatar
      Kerry

      It’s a side effect of Kadcyla. I had the same thing. They don’t go away until after you stop the drug. They are vascular in nature and can range from large to small.

      over 3 years ago
    • petieagnor's Avatar
      petieagnor

      I also got the red spots that turned into blisters then healed, but still the red blotch. It finally faded, disappeared, faded (whatever you want to call it) after 10 years. Now, Dr. wants to do radiation again on my lung. Just have to wait & see. Not looking forward to it again. At least, it won't be so noticeable

      about 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.